MathSciNet Relay Station
MathSciNet bibliographic data
MR1403952 (97g:53055) 53C23 (53C21)
Perelman, G. Spaces with curvature bounded below. Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), 517–525, Birkhäuser, Basel, 1995.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement